# SDR 95ZZZX5144

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47134
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: H146
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

STL - FLT 693 - DURING APPROACH WHEN LANDING GEAR WAS EXTENDED NOSE LANDING GEAR GREEN, LOCKED LIGHT DID NOT ILLUMINATE.  CYCLED LANDING GEAR AND GREEN LOCKED LIGHT ILLUMINATED.  FOUND DEFECTIVE NOSE GEAR DOWNLOCK SWITCH, MFG PN H14-6.  REPLACED NOSE GEAR DOWNLOCK SWITCH AND LANDING GEAR LIGHTS, OPERATION CHECKED NORMAL.  CHECK C - 8-4-95 - STL.
